Advanced search
Add to list

Cosymplectic reduction of constrained systems with symmetry

Frans Cantrijn (UGent) and J Cortes
(2002) REPORTS ON MATHEMATICAL PHYSICS. 49(2-3). p.167-182
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Cantrijn, Frans, and J Cortes. “Cosymplectic Reduction of Constrained Systems with Symmetry.” REPORTS ON MATHEMATICAL PHYSICS 49.2-3 (2002): 167–182. Print.
APA
Cantrijn, F., & Cortes, J. (2002). Cosymplectic reduction of constrained systems with symmetry. REPORTS ON MATHEMATICAL PHYSICS, 49(2-3), 167–182.
Chicago author-date
Cantrijn, Frans, and J Cortes. 2002. “Cosymplectic Reduction of Constrained Systems with Symmetry.” Reports on Mathematical Physics 49 (2-3): 167–182.
Chicago author-date (all authors)
Cantrijn, Frans, and J Cortes. 2002. “Cosymplectic Reduction of Constrained Systems with Symmetry.” Reports on Mathematical Physics 49 (2-3): 167–182.
Vancouver
1.
Cantrijn F, Cortes J. Cosymplectic reduction of constrained systems with symmetry. REPORTS ON MATHEMATICAL PHYSICS. 2002;49(2-3):167–82.
IEEE
[1]
F. Cantrijn and J. Cortes, “Cosymplectic reduction of constrained systems with symmetry,” REPORTS ON MATHEMATICAL PHYSICS, vol. 49, no. 2–3, pp. 167–182, 2002.
@article{162012,
  author       = {Cantrijn, Frans and Cortes, J},
  issn         = {0034-4877},
  journal      = {REPORTS ON MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {2-3},
  pages        = {167--182},
  title        = {Cosymplectic reduction of constrained systems with symmetry},
  volume       = {49},
  year         = {2002},
}

Web of Science
Times cited: